RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
El'kin, A G

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:161
Abstract pages:687
Full texts:374
References:26

http://www.mathnet.ru/eng/person22886
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/439158

Publications in Math-Net.Ru
1980
1. A. G. El'kin, “Regular maximal spaces”, Mat. Zametki, 27:2 (1980),  301–305  mathnet  mathscinet  zmath; Math. Notes, 27:2 (1980), 150–151  isi
2. A. G. El'kin, “Some topologies on an infinite set”, Uspekhi Mat. Nauk, 35:3(213) (1980),  179–183  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:3 (1980), 225–230  isi
1979
3. A. G. El'kin, “Maximal connected Hausdorff spaces”, Mat. Zametki, 26:6 (1979),  939–948  mathnet  mathscinet  zmath; Math. Notes, 26:6 (1979), 974–978  isi
1973
4. A. G. El'kin, “On the construction of $\rho$-maximal spaces using expansions relative to centered $\rho$-systems”, Dokl. Akad. Nauk SSSR, 212:4 (1973),  793–795  mathnet  mathscinet  zmath
1970
5. A. G. El'kin, “$k$-resolvable spaces that are not maximally resolvable”, Dokl. Akad. Nauk SSSR, 195:2 (1970),  274–277  mathnet  mathscinet  zmath
1969
6. A. G. El'kin, “Irreducible spaces, and ultrafilters topologically dense in themselves”, Dokl. Akad. Nauk SSSR, 189:3 (1969),  464–467  mathnet  mathscinet  zmath
7. A. G. El'kin, “Maximal resolvability of products of topological spaces”, Dokl. Akad. Nauk SSSR, 186:4 (1969),  765–768  mathnet  mathscinet  zmath
8. A. G. El'kin, “The resolvability of spaces”, Dokl. Akad. Nauk SSSR, 186:1 (1969),  9–12  mathnet  mathscinet  zmath
1967
9. A. G. El'kin, “$A$-sets in complete metric spaces”, Dokl. Akad. Nauk SSSR, 175:3 (1967),  517–520  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020